# SDR AALA960885

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON OUTBOARD SIDE STRINGER 29R TWO INCHES AFT OF 950E.  REPLACED AFT SECTION OF STRINGER 29RT STATION 950D PLUS 10 INCHES TO STATION 990 PLUS 10 INCHES PER ESO 11697.  (M)
